Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Defza?

Hello, I was feeling very much tired and weakness. When blood was diagnosed for ANTI PLATELET ANTIBODY following results observed:POSITIVE(++) (1:10 dilution of serum - IgG) (By Immunofluorescence) The doctor gave me Defza 6mg for 10days. It was better but not 100% cured. So he asked me to continue a steroids with PREDMET 8mg. The dosage is 16mg daily for 1 week, then 8mg/day for 1 week, then 4mg for 1 week and finally 2mg for last week. I am in 4th week now. But from 2nd week onwards I observed lots of boils on my shoulders, then started on forehead in 3rd week, now slowly extending it on faces too. Is this because of the side effects due to medicine? will it harm later? should I just finish my medicines or discontinue?
Thu, 11 Dec 2014
Report Abuse
Geriatrics Specialist 's  Response
Hi,
Thanks for asking.
Based on your query, my opinion is as follows.
1. Defza is known to suppress immune system.
2. Due to this few infections are known to occur.
3. Presently your platelet count needs to come back into normal range. Continue defza and complete the course.
4. You can oral antibiotics for the lesions. It will reduce. Do not stop medication abruptly as it can cause much increased damage. Complete course of defza.
Hope it helps.
Any further queries, happy to help again.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Immunoglobulin g


What are the side effects of Defza?

Hi, Thanks for asking. Based on your query, my opinion is as follows. 1. Defza is known to suppress immune system. 2. Due to this few infections are known to occur. 3. Presently your platelet count needs to come back into normal range. Continue defza and complete the course. 4. You can oral antibiotics for the lesions. It will reduce. Do not stop medication abruptly as it can cause much increased damage. Complete course of defza. Hope it helps. Any further queries, happy to help again.